# SDR HEEA087514

- Difficulty date: June 13, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N6251X
- Make and model: Bell 206L-3
- Aircraft serial: 51552
- Aircraft time: 12,159 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Link
- Part number: 206033554101
- Part serial: LK1683LK1655
- Condition: Separated
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LINK ELASTOMER SEPERATED. REPLACED.
